Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Lump in anus post diarrhea causing pain - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2208 Questions
Doctor :   Hi Dr XXXXXXX here
User :   hi
Doctor :   How can i help u today?
User :   i had loose motions after hving mutton
Doctor :   oh ok
Doctor :   any fever nausea, vomiting , etc ?
User :   and now a knod type of skin is protuding near my anus
User :   no.thr is no fever nd vomitting
Doctor :   so u have burning around that area?
User :   no
Doctor :   ok, has the diarhea reduced or is it still persisting ?
User :   dat lump of skin is paining a lot frm yesterday
User :   it has reduced now
Doctor :   ok
Doctor :   any bleeding ?
User :   no
Doctor :   any itching ?
User :   no
Doctor :   so only u have pain, and a swelling , is this right ?
User :   ya pain and swelling in dat lump
Doctor :   ok
User :   is it ok to hve dat kind of lump of skin cos m terrified now
Doctor :   YOU can apply some lignocaine jelly in that area
Doctor :   this will reduce the pain
User :   k
Doctor :   also can u tell me ur age ?
Doctor :   and the size of the swelling ?
User :   m 36
User :   its like 25 paisa kind of size of dat lump
Doctor :   as per your history, i dont think theres anything to worry as this is due to inflammation of the area and will come down
User :   pls tell me some medication for it
Doctor :   take some OTC NSAID , like ibuprofen, which will reduce the pain and the swelling
Doctor :   apply lignocaine jelly around the area, specifically into the anus, and the discomfort will go away
User :   any thing else
Doctor :   Have u followed my advice ?
User :   ya i hve written it
Doctor :   if the swelling increases and causes severe pain, and redness , then u may need some prescription antibiotics
Doctor :   which will reduce the infection
User :   if i dont get this medication thn can u suggest some alternative,cos in jammu,v dont get medicines very often
Doctor :   also take some enuff capsules which will reduce the diarhea, if it comes again
Doctor :   this medication is easily available
Doctor :   and, its the drug name it self
Doctor :   ENUFF, you need to take thrice daily
User :   k
Doctor :   do u have any other query?
User :   nope
User :   sorry
User :   ya
User :   which antibiotic
Doctor :   Thanks for consulting me here , and please feel free to leave ur feedback as u log out
Doctor :   You dont need any antibiotic right now
User :   k
Doctor :   take the above meds, and u will be ok
User :   k
User :   thanks a lot doc
User :   cya
Doctor :   u r welcome
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor